# SDR SWAA2021030948851

- Difficulty date: February 5, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R AT BS 540 FWD CARGO COMPARTMENT / EVALUATED STRINGER 23R AT BS 540 FWD CARGO COMP AND FOUND OUT ALLOWABLE DAMAGE LIMITS IAW B737-700 SRM 53-00-03-1A-1 REPAIRED STRINGER BTW BS 500D TO BS540 IAW SRM B737-700 53-00-03-2R-1 FABRICATED REPAIRED PARTS FROM 7075-0.040' AND 7075-0.045' HEAT TREATMENT AND CONVERTED TO CONDITION T6
